# SDR AALA201601269001

- Difficulty date: January 25, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 49,955 hours, 18,604 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 1030456
- Condition: Defective
- Location: Zone 100
- Part time: 49,951 hours, 18,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  IN CLIMB OUT, FLIGHT ATTENDANT CALLED NOTIFYING OF SULFUR SMOKE ODOR IN CABIN.  FAINT WHIFF OF SULFUR IN COCKPIT, AFTER A FEW MINUTES ON CONDITION PAGE, AMBER FAN, ILLUMINATED ABOVE COCKPIT SECTION.  CB 18X POPPED LT RECIRCULATION FAN SUPPLY, ODOR STOPPED, CONTINUED TO DESTINATION.  REPLACED LT RECIRCULATION FAN & CHECK VLV IAW MM M21-21-51-400-001.  OPERATIONS TESTED GOOD IAW MM 21-21-00-710-001.  SEE AALA201601289003 FOR ADDITIONAL PART INFORMATION.
